I started Lugol's after my blood test on 11/18/14, which is on 11/21/14. I started with one drop and kept on adding one drop everyday. My body temperature has improved a lot today.
I did not take Armour beyond the third day, as per my doc that will not make any difference. Also if it was to do the job, then why did my TSH level go up again?
I am a vegetarian since birth and all my known forefathers were too. So I ain't changing that now. But this is also amazing number about which I am surprised as well. My B12 was low two years ago but not that bad, 235pg/ml. I did take one shot of B12 in 12/12 from my doc as per his recommendation. BUT, my blood test after my 9 day fast a few weeks ago was shocking for B12 numbers, It was whopping 1997 pg/ml, normal range given to me was 241-897 pg/ml. So what brought that up? I did not take any supplements before or during my fast.
I have read that vegetarians who do not drink alcohol also make their own B12 in the intestines. My parents and grandparents never drank and lived to be 90 plus without any diseases, but we need more study on these things because they ate more nutrient dense foods than what we eat today. My doc has not explained why my B12 is so high.
My tingling feet are due to insulin toxicity. Three doctors have already said that from looking at my GTT numbers.
Also my blood RBC for last two years has been 5.10m/ul, range given on the test is 3.68-5.60m/ul. So my number is close to top of the range.
I take 500mg Niacin everyday, with the flush, which I love, because it makes my skin feel good when brushing after the flushing starts. This regimen I have done for 11 years now. I do stop Niacin two three times for a week- 10 days in a year.
I will add 5mg methylcobalamin tablets and 800mcg Folate.
My foot is 99% better with low fat vegan diet and no sugar, which I never ate anyway, except for a few occasions.
I really wanted to know about my Thyroid and the numbers going up and down, foot problem is going to be solved, as my second GTT test showed much lower Insulin response, Hooorayyyyy.